# SDR CALA2025092209069

- Difficulty date: September 19, 2025
- Submitted: September 22, 2025
- Operation: Air carrier
- Aircraft: N79521
- Make and model: Boeing 737824
- Aircraft serial: 31662
- Aircraft time: 47,245 hours, 16,808 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

POSSIBLE FUME EVENT,  BRIEFED INBOUND CREW, NO LIGHT OFF ON NR 1 ENG LEAVING DRO, SUCCESSFUL SECOND ATTEMPT. ON TAKEOFF AND CLIMB SMELLED FAINT FUEL SMELL IN COCKPIT AND AFT GALLEY FOR A SPLIT SECOND AND WENT AWAY. SMELLED FOR A SECOND TIME AT LANDING FOR A SPLIT SECOND (FUEL SMELL). RAN BOTH ENGINES AT GATE WITH PACKS ON FOR 5 MINUTES WITH NO UNUSUAL SMELLS OR ODORS. AIRCRAFT OK FOR SERVICE. REF AMM 05-51-56/201.
